Piontkowski, J.; Van de Ven, A.

The automorphism group of linear sections of the Grassmannians $\Bbb G (1,N)$

Doc. Math., J. DMV 4, 623-664 (1999)

Summary

Summary: The Grassmannians of lines in projective $N$-space, $\GG(1,N)$, are embedded by way of the Plücker embedding in the projective space $\PP(\bigwedge^2\CC^{N+1})$. Let $H^l$ be a general $l$-codimensional linear subspace in this projective space.

Mathematics Subject Classification

14L27, 14M15, 14J50, 14E09

Keywords/Phrases

0

Downloads